# SDR UPS01836131

- Difficulty date: June 7, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 5769857304
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RIGHT WING CENTER L/E INTERCOSTAL IS CRACKED AT XS 454.976.  REMOVED AND REPLACED INTERCOSTAL IAW DWG 5769857 AND SRM 57-1-0, 51-1-20D, 51-1-21.
